Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Weak convergence
of inner superposition operators

Authors: Mikhail E. Drakhlin and Eugene Stepanov
Journal: Proc. Amer. Math. Soc. 126 (1998), 173-179
MSC (1991): Primary 47B38, 47A67, 34K05
MathSciNet review: 1403121
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The equivalence of the weak (pointwise) and strong convergence of a sequence of inner superposition operators is proved as well as the criteria for such convergence are provided. Besides, the problems of continuous weak convergence of such operators and of representation of a limit operator are studied.

References [Enhancements On Off] (What's this?)

  • 1. N. V. Azbelev, V. P. Maksimov, and L.F. Rakhmatullina. Introduction to the Theory of Functional Differential Equations. ``Nauka'', Moscow, 1991. in Russian. MR 92j:34123
  • 2. G. Buttazzo and L. Freddi. Optimal control problems with weakly converging input operators. Discrete and Continuous Dynamical Systems, 1(3):401-420, 1995. MR 97b:49016
  • 3. C. Kuratowski. Topologie, volume 1. Pa\'{n}stwowe Wydawnictwo Naukowe, Warszawa, 1958. in French. MR 19:873d
  • 4. M.E. Drakhlin. On convergence of sequences of internal superposition operators. Functional Differential Equations. Israel Seminar, 1:83-94, 1993. MR 95g:47047
  • 5. M.E. Drakhlin. An inner superposition operator in the spaces of summable functions. Izvestiya VUZ. Matematika, 30(5):18-24, 1986. in Russian. MR 88b:47039
  • 6. Lusternik L. A. and Sobolev V. I. Short Course of Functional Analysis. Vyschaya Shkola, Moscow, 1982. in Russian.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 47A67, 34K05

Retrieve articles in all journals with MSC (1991): 47B38, 47A67, 34K05

Additional Information

Mikhail E. Drakhlin
Affiliation: Research Institute, College of Judea and Samaria, Kedumim-Ariel, D.N. Efraim 44820, Israel

Eugene Stepanov
Affiliation: Scuola Normale Superiore, Piazza dei Cavalieri 7, 56126 Pisa, Italy

Received by editor(s): October 23, 1995
Received by editor(s) in revised form: July 3, 1996
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society